Minimal moments and cumulants of symmetric matrices: An application to the Wishart distribution

Kollo, Tonu, Kollo, Tõnu, von Rosen, Dietrich . Journal of Multivariate Analysis 1995. 55 :149-164

Locate this article in:

Bibtex

@article{CIS-127187,
  Author = {Kollo, Tonu and Kollo, Tõnu and von Rosen, Dietrich},
  Title = {Minimal moments and cumulants of symmetric matrices: An application to the Wishart distribution},
  Journal = {Journal of Multivariate Analysis},
  Volume = {55},
  Year = {1995},
  Pages = {149--164},
  Keywords = {}
}

Similar articles